# SDR DALA1313653751

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 29669
- Aircraft time: 39,352 hours, 14,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A600315
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, LBL 45.50 FORWARD SEAT TRACK AT OTBD SPLICE AFT MOUNT HOLES ARE CRACKED.   REPAIRED IAW ERA 513600-14, REV ORIG.
